Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Used testosterone amplifier. Started premature ejaculation without any erection. Is this normal?

Hi I m jason and I m 27 years of age, I m training at the moment and I m using a testosterone amplifier(USN s 17testo methox) and I took my first load of four pills according to the directions and trained. After my training I experienced a pre cum discharge from my penis(see thru with a orange tint) and this was without any arousal or erection . Can anybody please help me figure out if this is normal? Thanks
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Some exercises increase your abdominal pressure, and this will increase pressure on prostate and seminal vesicles.

Thus, without arousal or erection some discharge from penis can occur due to increase in abdominal pressure.

But orange tint of discharge is not normal. It can be due to presence of blood.

Presence of blood in discharge can be due to injury to prostate.

If it occurs next time, you should get discharge tested at a pathological laboratory and in case of abnormal report, consult an Urologist.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor